MathSciNet Relay Station
MathSciNet bibliographic data
MR1972296 35Q53 (35B10 37K40)
Zhou, Yubin; Wang, Mingliang; Wang, Yueming Periodic wave solutions to a coupled KdV equations with variable coefficients. Phys. Lett. A 308 (2003), no. 1, 31–36.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement